# SDR DALA2018080600207

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 52,332 hours, 6,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 24A WAS INOPERATIVE. REPLACED THE CONNECTOR PIN.
